# SDR FDEA201201150178

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 1229 XCW=-70 XCW=-75 CENTER WING UPPER PANEL FOUND CORROSION.  CORROSION REMOVED IAW SRM 51-21-00, REV 48 ORIGINAL MATERIAL THICKNESS=0.177" REMAINING   THICKNESS = 0.135" MATERIAL REMOVED =0.042" AND FOUND ACCEPTABLE IAW EA 1-5730-154278.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 113.
